MathSciNet Relay Station
MathSciNet bibliographic data
MR2929381 93C85 (70Q05 93D15)
Ordaz-Oliver, J. Patricio; Santos-Sánchez, Omar J.; López-Morales, Virgilio Toward a generalized sub-optimal control method of underactuated systems. Optimal Control Appl. Methods 33 (2012), no. 3, 338–351.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement